# SDR 20000508SH008

- Difficulty date: April 14, 2000
- Submitted: May 8, 2000
- Operation: Air carrier
- Aircraft: N911AE
- Make and model: Lear 35A
- Aircraft serial: 109
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bolt
- Part number: MS2000628
- Condition: Cracked
- Location: Wheel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO OF 12 WHEEL BOLTS (FROM 2 WHEELS) WERE FOUND REJECTABLE FOR CRACKS.  ALL 12 BOLTS WILL BE REPLACED.  THESE PARTS WERE TESTED FOR  MILLION AIR, SALT LAKE CITY, UT,  IAW ASTM E-1444-94A.
